# SDR DALA1232750978

- Difficulty date: May 15, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N978DL
- Make and model: Doug MD-88
- Aircraft serial: 53259
- Aircraft time: 55,548 hours, 41,294 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Fitting
- Condition: Corroded
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT PACKAGE SERVICE VISIT, MAINTENANCE FOUND CORROSION ON THE LEFT NR 2 SLAT INBOUND ATTACH FITTING LUGS.  MAINTENANCE COMPLIED WITH THE REPAIR DETAILED IN ERA 475030-14 REV ORIG.
